# SDR HALA2011012200039

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 2,497 hours, 497 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AUTO FLT FM 1 FAULT.  PERFORMED AFS TEST RESET POWER TO FMGEC 1 IAW 22-83-00, MSG CLEARED.  NO HISTORY.
